# SDR SWAA2012091707692

- Difficulty date: September 6, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 49,422 hours, 39,425 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6545320
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT O/B CAN DAMAGED BY FOD.  REMOVED AND REPLACED SLAT CAN IAW BAC DWG.
